# SDR SWAA2023071879074

- Difficulty date: July 14, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 52,919 hours, 31,887 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Extinguisher
- Part number: UNKNOWN
- Condition: Discharged
- Location: Zn 100 Fus Lower
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BOTTLE DISCHARGE LIGHT ILLUMINATED<[01] T/S PER FIM 26-20 TASK 802. FOUND APU BOTTLE DISCHARGED. R/R APU FIRE EXTINGUISHING BOTTLE IAW AMM 26-21-01. APU BOTTLE DISCHARGE LIGHT REMAIN ILLUMINATED AND APU FIRE BOTTLE EXTINGUISHED. (REFER TO DISCP TTG8Q00M85X9 FOR CORRECTIVE ACTION.) R/R ENGINE AND APU FIRE CONTROL PANEL / P8-1 IAW AMM 26-00-01. DURING OPS CHECK FOUND 28V AT CONNECTORS D1176 PIN 2 AND D594 PIN 3. R/R WHEEL WELL APU REMOTE CONTROL PANEL / P28 IAW AMM26-22-03 AND FOUND ELECTRICAL CONNECTOR DAMAGED. PART ORDERD.;[02] UPDATE REFERENCE AMM 26-22-01;[03] CERTIFY;[04] R & R CONNECTOR D48080P VERIFIED ALL REQUIRED OPS CHECKS FOR CONNECTOR D48080P IAW WDM 26-21-11; HOOKUP LIST FOR D48080P; AND SWDM 20-61-11;[05] T/S PER FIM 26-20 TASK 802. FOUND APU BOTTLE DISCHARGED. REF DISCP TTG8Q00M7W9 FOR FULL SIGN OFF. PERFORMED OPS C.KS FOR APU CONTROL PANEL INS PER AMM 26-22-03. PERFORMED OPS C.KS FOR ENG AND APU FIRE CONTROL PANEL INS PER AMM 26-00-01 ALL OPS C.KS GOOD.
